On the reconstruction index of permutation groups: semiregular groups

Maynard, Ph. and Siemons, J. (2002) On the reconstruction index of permutation groups: semiregular groups. Aequationes Mathematicae, 64 (3). pp. 218-231. ISSN 0001-9054

[img]
Preview
PDF (On_the_reconstruction_index_of_permutation_groups-semiregular_groups-2002.pdf)
Download (262kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 17:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/20866
DOI: 10.1007/PL00012404

Actions (login required)

View Item View Item